# SDR CA090723006

- Difficulty date: July 20, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,471 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 9938000131
- Condition: Worn
- Location: Condition Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSP, IT WAS NOTED THAT SWAGED END OF CONDITION LEVER CONTROL CABLE THAT ATTACHED THE FCU WAS WORN/LOOSE ALLOWING A LOGTITUDINAL MOVEMENT OF .1250 - .1875 OF AN INCH OF THE ROD END. CONTROL CABLE WAS REPLACED.
